MathSciNet Relay Station
MathSciNet bibliographic data
MR1066451 (92m:12015) 12H25 (11S80)
Young, Paul Thomas Radii of convergence and index for $p$-adic differential operators. Trans. Amer. Math. Soc. 333 (1992), no. 2, 769–785.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement